On Abelian Group Algebras.

D.E. Cohen

Mathematische Zeitschrift (1968)

  • Volume: 105, page 267-268
  • ISSN: 0025-5874; 1432-1823

How to cite


Cohen, D.E.. "On Abelian Group Algebras.." Mathematische Zeitschrift 105 (1968): 267-268. <http://eudml.org/doc/170983>.

author = {Cohen, D.E.},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {267-268},
title = {On Abelian Group Algebras.},
url = {http://eudml.org/doc/170983},
volume = {105},
year = {1968},

AU - Cohen, D.E.
TI - On Abelian Group Algebras.
JO - Mathematische Zeitschrift
PY - 1968
VL - 105
SP - 267
EP - 268
KW - group theory
UR - http://eudml.org/doc/170983
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.